# SDR GN0A06182010

- Difficulty date: June 20, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N653CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 29,083 hours, 37,172 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 18K FT, THE CREW REPORTED A 50 KTS AIRSPEED SPLIT BETWEEN LEFT AND RIGHT INDICATORS.  ALSO EXPERIENCED FLIGHT DIRECTOR AND AUTO PILOT WARNING FLAGS.  THE CREW ELECTED TO RETURN TO JAX.  AS THE AIRCRAFT DESCENDED OUT OF THE CLOUDS, THE AIRSPEED SPLIT BEGAN TO CORRECT ITSELF.  WHEN THE AIRCRAFT WAS ON FINAL APPROACH THE SPLIT WAS LESS THAN 5 KTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WATER IN THE CO-PILOTS PITOT TUBE.  CLEANED WATER OUT AND PERFORMED LEAK AND CALCULATION CHECK OF BOTH PRESSURE AND STATIC SYSTEMS WITH ALL CHECKING NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
